# SDR 7C7A2016010801

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 33,344 hours, 35,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 4 EXIT LIGHTS FLICKERED DURING FLIGHT, ALL EXIT LIGHTS ILLUMINATED BRIEFLY.  MOSTLY OVERHEAD LIGHT AT 4.  R & R PS2 BATTERY PACK FOR ROW 4.  OPERATIONS CHECKED GOOD.
